# SDR MASA200600690

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,121 hours, 4,433 cycles
- Engine: Ge CF348C1
- Engine time: 7,122 hours, 4,433 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: 4120T03P04
- Part serial: APM353AD
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,128 hours, 4,437 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 7273 AUS - CAPTAIN REPORTED EXCESSIVE FUEL LEAKING FROM NR 1 ENG DRAIN.  MX R2 THE NR 1 SLAVE ACTUATOR.  OP'S CHECK GOOD.
